MathSciNet Relay Station
MathSciNet bibliographic data
MR2012967 20F36 (20F65)
González-Meneses, Juan The $n$th root of a braid is unique up to conjugacy. Algebr. Geom. Topol. 3 (2003), 1103–1118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement